Our expert says:
Since you don't say that this has always been the case, I have assumed that this is a relatively new problem.... Several things could be going on here,
1. He could be suffering with side-effects of medication, or a physical condition impacting on his testosterone. If he is feeling tired a lot, experienced a reduction in his general sense of wellbeing, having sleep difficulties, etc., these are classical symptoms. Basically, it is worth having this checked out by an up to date physician / GP.
2. Loss of libido can also be a sign of depression...(make sure that the above is checked out first though!)
3. If there are relationship problems, he may feel disinterest in sex, or even be paying you back for your disinterest previously (if that were the case)
Try checking out if he has noticed a change in his sexual interest. You can tell him that you have noticed it and it could be a sign of something, possibly a problem with you (e.g. resentment, feeling unattractive), a problem you could help with (e.g. work stress/financial concerns), or a problem you could support him with (e.g. physical or psychological problem). If he says there's no problem, you could again tell him that you have seen a shift and that you are concerned because this may be symptomatic of a physical problem that he would not be aware of (e.g. prolactin secreting tumour, metabolic syndrome). Key to successful relationships (and therefore crucial for the sexual aspect) is a support and understanding for each partner, plus willingness to negotiate or compromise to solve problems.
See SASHA (South AFrican Sexual Health Association) website for more information: www.sexualhealth.co.za
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.